# SDR DHL2006764519

- Difficulty date: April 15, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR VERTICAL STIFFENER AT WS 90 SHOWS CRACK FROM BOTTOM END.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-30-2 HFEC AT ANGLE MARKED END OF CRACK NDT MAN PART6 51-00-00 FIG23 STOP DRILLED .250 END OF CRACK IAW SRM51-10-1 FAB REPAIR MAT USED 7075 T6 .063 PO NR 9002695 DIM 7.5 INCHES X 2.7500  INCHES IAW SRM 57-20-2 FIG1 AND 51-30-5 TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2 INSTALLED REPAIR IAW SRM 57-20-2 FIG1 AND 51-30-2.
